Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Algebraic cycles and the Lie algebra of mixed Tate motives

Author: Spencer Bloch
Journal: J. Amer. Math. Soc. 4 (1991), 771-791
MSC: Primary 14C25; Secondary 11G09, 14A20, 14F99, 17B10
MathSciNet review: 1102577
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Beilinson, Polylogarithm and cyclotomic elements, preprint.
  • [2] A. A. Beilinson, A. B. Goncharov, V. V. Schechtman, and A. N. Varchenko, Aomoto dilogarithms, mixed Hodge structures and motivic cohomology of pairs of triangle on the plane, The Grothendieck Festschrift, Vol. I, Progr. in Math., vol. 86, Birkhäuser, Boston, 1990. MR 1086885 (92h:19007)
  • [3] P. Deligne, Interprétation motivique de la conjecture de Zagier reliant polylogarithmes et régulateurs, preprint.
  • [4] -, Le groupe fondamental de la droite projective moins trois points, preprint.
  • [5] A. B. Goncharov, The classical trilogarithm, algebraic $ K$-theory of fields, and Dedekind zeta-functions, Bull. Amer. Math. Soc. (N.S.) 24 (1991), 155-162. MR 1056557 (91g:11137)
  • [6] J. Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études. Sci. Publ. Math. 48 (1978), 137-204. MR 516917 (80e:55020)
  • [7] D. Sullivan, Infintiesimal calculations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 269-331. MR 0646078 (58:31119)
  • [8] S. Bloch, Algebraic cycles and higher $ K$-theory, Adv. in Math. 61 (1986), 267-304. MR 852815 (88f:18010)
  • [9] -, Algebraic $ K$-theory, motives, and algebraic cycles, Proc. Internat. Congr. Math. (Kyoto, 1990) (to appear).
  • [10] P. Deligne and J. S. Milne, Tannakian categories, Hodge cycles, Motives, and Shimura Varieties, Lecture Notes in Math., vol. 900, Springer-Verlag, Berlin, 1982. MR 654325 (84m:14046)
  • [11] B. Totaro, Thesis, Univ. of Calif. at Berkeley, 1990.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14C25, 11G09, 14A20, 14F99, 17B10

Retrieve articles in all journals with MSC: 14C25, 11G09, 14A20, 14F99, 17B10

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society